I know this may not offer the ‘instant’ comfort you crave, but I hope it will help nonetheless, and offer a glimmer of hope.
I recognise in you, the exact stage and phase of this disease, illness, call it what you will, that I was at a long time ago. I distinctly remember being at the ‘I can’t stand this any longer’ stage…full of frustration and tilting towards anger and bitterness, plus the terrible anxiety of not knowing ‘how far down’ this whole thing goes. Plus, like you, I was constantly searching for answers and was full of questions. It was a dark place to be, back then - around the one year mark. Prior to this the anxiety and angst and ‘shock’ might have been worse, but around the one year mark, a kind of resignation sinks in…
But the good news is that with the right meds, things can improve. I very, very rarely have the wobbly, uneven, trampoline floor feeling nowadays, and yet I used to have this pretty much constantly. And I’ve found that things have gradually settled down - even if the meds aren’t quite right or optimal for me yet. I’ve kept active and exercising, and this always seems to help for a short while (it does feel like increased blood flow to the brain, or something, like someone has said).
So, even though it may take some time, you’ll get there Richy - that disequilibrium and wobbly floor feeling will go someday…
How’s it currently going with the meds trial?
Dr. S has recently put me on Pizotifen along with the Gabapentin, and I’m gradually weaning myself off the Topamax. I’ve been on the Pizotifen before, with some success, and now I think I’m seeing some success again - some more of that stillness that we all crave! So, it looks like at least part of the puzzle for me is solved by Pizotifen. Now if only it didn’t make me feel so tired at the minute, perhaps I could research why and what it is about the Pizotifen that helps!
I wish you all the best Richy - keep on keeping on, and you’ll find the right med(s) someday and that disequilibrium and rocking will fade away…